Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Want to know the side effects of lipid lowering drugs ?

I am now 64, basically I am physically fit because I make it a habit to exercise everyday for one whole hour for decades, but I find no irregular symptom every time after. Recently I am diagnosed with high blood pressure; I am advised to take this drug ATOCOR to help lowering my cholesterol which is believed to be the culprit of my blood pressure. I want to know the side effect of this drug please, thank you.
Asked On : Mon, 12 Oct 2009
Answers:  1 Views:  2268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Statins (lipid lowering agents) is the drug you are taking ATOCOR (Atorvostatin); they're good, but many side effects include joint seizure, nightmares and skin rashes. The most common side effects of the statins are gastrointestinal -- nausea, gas, upset stomach. But different ones have different effects on different people. The active action of the drug has no effect on the blood pressure.
Answered: Wed, 21 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor